# SDR HNAA2013021500058

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 68,285 hours, 77,789 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Warning Light
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT WITH ASSOCIATED CAUTION LIGHTS.  PROBLEM OCCURED TWO MINUTES AFTER SELECTING PROP HEAT ON.  ON PREVIOUS THREE LEGS, NO AC BUSS CAUTION LIGHT WITH PROP HEAT SELECTED OFF.  R & R 2421-S2.  R & R 2421-K2.  RAN ENGINES FOR OVER 10 MINUTES.  OPS CHECKED ALL ACFT POWER RELATED SYS.  NO DISCREPENCIES NOTED AT THIS TIME.
